# SDR SWAA2017080115414

- Difficulty date: July 25, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 34,761 hours, 20,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY AFT WALL EMERGENCY EXIT LIGHT DAMAGED.  R&R LIGHT IAW AMM.
